# SDR CALA2025080807496

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 56,350 hours, 20,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210011
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CABIN LIGHTS ARE FLICKERING IN DIFFERENT SECTIONS  AT DIFFERENT TIMES FLIGHT ON INITIAL EVALUATION COULD NOT DUPLICATE FAULT. INSPECTED P5 PANEL SW S7 AND AFT ATT PANEL SW S2 REF SSM 33-51-00. FOUND AND REPLACED AFT ATT SWITCH GUARD BROKEN. CAUSING SWITCH TO PARTIALLY TURN ON. ACCOMPLISHED EMERGENCY LIGHT TEST REF AMM33-51-00. ALL TESTED OK AT THIS TIME WITH NO FAULTS NOTED.
